# SDR COMA0560221

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 22,884 hours, 20,537 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 478
- Condition: Faulty
- Location: Mlg
- Part time: 22,884 hours, 20,537 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5607 ON APPROACH INTO SAV, RECEIVED A GEAR DISAGREE MASTER WARNING, CREW DELCARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE MLG PRIORITY VALVE.
